All-order differential equations for one-loop closed-string integrals and modular graph forms

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-8479
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
All-order differential equations for one-loop closed-string integrals and modular graph forms ; volume:2020 ; number:1 ; day:13 ; month:1 ; year:2020 ; pages:1-74 ; date:1.2020
Journal of high energy physics ; 2020, Heft 1 (13.1.2020), 1-74, 1.2020

Creator
Gerken, Jan E.
Kleinschmidt, Axel
Schlotterer, Oliver
Contributor
SpringerLink (Online service)

DOI
10.1007/JHEP01(2020)064
URN
urn:nbn:de:101:1-2020042101101736785458
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:44 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Gerken, Jan E.
  • Kleinschmidt, Axel
  • Schlotterer, Oliver
  • SpringerLink (Online service)

Other Objects (12)